advertisement
Question
Posted by: ghost | 2011/01/08

Jesus Help me

I get terrible pain in my eye muscles and neck muscles. There are also cysts in my right eye. My eye and neck muscles pull tight and it feels like a knife is cutting behind my eye. I have been on Ritalin for twenty years and I think this is causing the damage, Thanky you. this has been going on everyday for 6 months and its getting worse. What must I do? Thank you. My right eye also feels like its swelling up and pulling into my skull. I get a panic attach as i take the ritalin cause i am waiting for it to cause muscle pain or pull my eyes into my skull. I am going through hell and yet Ritalin is the only drug that seems to help me with my ADD. I did not know long term use causes muscle damage. I take them everyday. what is wrong. thank you. The Pain is unbearable. My eye muscles pull behind my eye and it also feels like my eye is being squeezed. DEAR GOF NO NOT RITALIN PLEASE!!!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

I know we have discussed these concerns of y ours many times, and i really distresses me to hear how terribly distressed you still are. Only a competent and thorough in-person assessment by a good psychiatrist might help to sort things out. I doubt that you still need Ritalin, but this should be properly considered only after such an assessment. Only a thorough re-assessment can decide whether the symptoms you believe need Ritalin to treat them, are indeed caused by ADD ( a condition which often improves and fades as one grows older ) and whether different treatment could help much more, without such unpleasant side-effects as you describe.
I doubt that there is physical damage being caused, thopugh I understand that it probably feels just like that. And of course anxiety about the situation can cause or worsen such symptoms, as anxiety readily causes painful and unpleasant muscle tensions, sometimes localized.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

5
Our users say:
Posted by: Anon | 2011/01/18

Rainmain... Are you one of those who give to Ray Mc C and belives him when he says he will bring you a miracle.

Joke for 2011

Reply to Anon
Posted by: IMO | 2011/01/09

Hi Rainman
The trouble with the Holy Spirit is he doesnt always help everyone in the qeue,doctors generally do.

Reply to IMO
Posted by: Rainmain | 2011/01/09

Beg to differ IMO, seems Jesus sent the holy spirit for medical procedures lots of healing going on if you open your eyes.

Reply to Rainmain
Posted by: cybershrink | 2011/01/09

I know we have discussed these concerns of y ours many times, and i really distresses me to hear how terribly distressed you still are. Only a competent and thorough in-person assessment by a good psychiatrist might help to sort things out. I doubt that you still need Ritalin, but this should be properly considered only after such an assessment. Only a thorough re-assessment can decide whether the symptoms you believe need Ritalin to treat them, are indeed caused by ADD ( a condition which often improves and fades as one grows older ) and whether different treatment could help much more, without such unpleasant side-effects as you describe.
I doubt that there is physical damage being caused, thopugh I understand that it probably feels just like that. And of course anxiety about the situation can cause or worsen such symptoms, as anxiety readily causes painful and unpleasant muscle tensions, sometimes localized.

Reply to cybershrink
Posted by: IMO | 2011/01/08

Jesus has not dispensed any medical procedures for many years.
Until he makes a personal apperance again,which no doubt will NOT be covered by medical aid, i suggest you consult a registered medical practitioner asap.

Reply to IMO

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement